# SDR UIEA2023060800611

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,582 hours, 24,093 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT, FLOOR LEVEL, CORROSION ON FRAME WEB UPPER CHORD AT STA 654+44 LBL20( AFFECTED ITEM WAS REPAIRED IAW B767 SRM 53-00-07-2R-4. NO FURTHER DEFECTS NOTED )
